# SDR SWAA2019031330625

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 66,852 hours, 39,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT LOWER FUSELAGE EMERGENCY LIGHTS FAILED CAPACITY CHECK AT SEAT ROW 15.  R&R BATTERY PACK PER AMM.
